On the uniform convergence of spectral expansions in a problem for the Laplace operator on the square with spectral parameter in the boundary conditionстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 2 октября 2014 г.

Работа с статьей


[1] Капустин Н. Ю. On the uniform convergence of spectral expansions in a problem for the laplace operator on the square with spectral parameter in the boundary condition // Differential Equations. — 2013. — Vol. 49, no. 10. — P. 1227–1232. We consider a classical spectral problem that arises when studying the natural vibrations of a loaded rectangular membrane. We establish conditions ensuring the uniform convergence of spectral expansions in the selected Riesz basis and in the entire system of eigen-functions. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть